EconPapers    
Economics at your fingertips  
 

Applications of Measure of Noncompactness in Matrix Operators on Some Sequence Spaces

M. Mursaleen and A. Latif

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

We determine the conditions for some matrix transformations from , where the sequence space , which is related to the spaces, was introduced by Sargent (1960). We also obtain estimates for the norms of the bounded linear operators defined by these matrix transformations and find conditions to obtain the corresponding subclasses of compact matrix operators by using the Hausdorff measure of noncompactness.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/378250.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/378250.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:378250

DOI: 10.1155/2012/378250

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:378250